Solving equations with the aid of inverse interpolation spline functions

Abstract

We consider the solving of a nonlinear equation in \(\mathbb{R}\). We construct a spline function which approximates the nonlinear mapping, and we use the Hermite polynomial with two nodes (one simple and one multiple), to construct a iterative method.

Authors

Crăciun Iancu, Ion Păvăloiu

Title

Original title (in French)

Resolution des equations à l’aide des fonctions splines d’interpolation invèrse 

English translation of the title

Solving equations with the aid of inverse interpolation spline functions

Keywords

Hermite interpolation; inverse interpolation; spline functions; iterative methods; nonlinear equations in R

References

[1] C. Iancu, Analiza si prelucrarea datelor cu ajutorul functiilor spline. Teza de doctorat, Cluj (1983), Facultatea de Matematica a Univ. ”Babes-Bolyai”.

[2] A. Imamov, Resenie nelineinib uravnenii metodom obratnogo splaininterpolirovaniis. Metodi splain-funktii, Akademia Nauk SSSR, Novosibirsk, 81 (1979), 74–80

[3] I. Pavaloiu, Rezolvarea ecuatiilor prin interpolare. Ed. Dacia, Cluj, 1981.

[4] Turowicz, B.A., Sur les derivees d’ordre superieur d’une fonction inverse, Colloq. Math. (1959), 83–87.

PDF

About this paper

Cite this paper as:

C. Iancu, I. Păvăloiu, Resolution des equations à l’aide des fonctions splines d’interpolation invèrse, Babes-Bolyai University, Faculty of Mathematics, Seminar on functional analysis and numerical methods, Preprint no. 1 (1984), pp. 97-104 (in French).

Journal

Seminar on functional analysis and numerical methods,
Preprint

Publisher Name

“Babes-Bolyai” University,
Faculty of Mathematics and Physics,
Research Seminars

DOI

Not available yet.

Google Scholar Profile

Related Posts

Menu